# SDR SIMA20161220003

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,605 hours, 10,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF PAX DOOR POWER ASSIST ACTUATOR, FOUND PAX DOOR EXTREMELY DIFFICULT TO OPEN AND CLOSE.  INSTALLED PAX DOOR POWER ASSIT ACTUATOR CABLE GUIDE PIN IAW AMM 52-11-08
